# SDR DALA12010680984

- Difficulty date: October 18, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 56,321 hours, 40,739 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SHEAR TIE HAS CORROSION, BS 1211, RBL 5. REMOVED SHEAR TIE, FOUND CORROSION IS OUT OF LIMITS IAW SRM 53-03-FIG 3.  INSTALLED NEW SHEAR TIE IAW SRM 51-30, 868414.
